MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 4, 12MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 4, 12MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number TRULIANT TIB IMP PSC INSERT SZ 4, 12MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: truliant ps cem fem ps cem left sz 4 (cat# 02-020-11-0240).Truliant tib fit tray cem sz 4f / 4t (cat# 02-022-45-4040).Three peg patella 35mm (cat# 200-02-35).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, patient said that since his surgery his knee has been swollen and he has been in pain.He said that his surgeon said he will need a revision because he is ¿highly allergic to nickel¿.No additional information available.
 
Additional Manufacturer Narrative
As reported, patient said that since his surgery his knee has been swollen and he has been in pain.He said that his surgeon said he will need a revision because he is ¿highly allergic to nickel¿.No additional information available.Upon review of the available information, it is likely the results of the patient¿s nickel allergy, which can cause inflammation around the knee joint.¿metal sensitivity reactions or other allergic/histological reactions to implant materials¿ is stated in the product labeling under device specific risks.The most likely cause of the reported event is patient¿s conditions.

Brand Name
TRULIANT TIB IMP PSC INSERT SZ 4, 12MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key14024950
Report Number1038671-2022-00379
Device Sequence Number14939372
Product Code JWH
UDI-Device Identifier10885862305299
UDI-Public10885862305299
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/27/2025
Device Model NumberTRULIANT TIB IMP PSC INSERT SZ 4, 12MM
Device Catalogue Number02-022-44-4012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2022
Supplement Date Received by Manufacturer04/18/2022
Initial Report FDA Received Date04/06/2022
Supplement Report FDA Received Date05/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/28/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale